# SDR TRBA2009038

- Difficulty date: March 15, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 25,327 hours, 27,394 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6249923
- Part serial: 025C1628
- Condition: Failed
- Location: Windshield Heat
- Part time: 16,996 hours, 19,225 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CAPT WINDSHIELD CRACKED.  REMOVED AND REPLACED CAPT WINDSHIELD IAW JIC NR 56-11-00.  ALSO REMOVED AND REPLACED CAPT WINDSHIELD HEAT CONTROLLER UNIT IAW JIC NR 30-42-11.
